East Brunswick Public Library to Undergo Construction Project. Read More.

ROOM SCHEDULE

May 2018

S M T W T F S
29 30 1 2 3 4 5
6 7 8 9 10 11 12
13 14 15 16 17 18 19
20 21 22 23 24 25 26
27 28 29 30 31 1 2
3 4 5 6 7 8 9

June 2018

S M T W T F S
27 28 29 30 31 1 2
3 4 5 6 7 8 9
10 11 12 13 14 15 16
17 18 19 20 21 22 23
24 25 26 27 28 29 30
1 2 3 4 5 6 7

July 2018

S M T W T F S
1 2 3 4 5 6 7
8 9 10 11 12 13 14
15 16 17 18 19 20 21
22 23 24 25 26 27 28
29 30 31 1 2 3 4
5 6 7 8 9 10 11

June 16, 2018

ROOM LOCATION 9AM 10AM 11AM 12PM 1PM 2PM

Computer Training Center

    Microsoft Excel III
9:30 - 11:30
                           

EB Create Space

    EB Create Open Hours
9:30 - 12:00
                       

Group Study Room A

        Free Tech Help!
10:00 - 4:00

Meeting Room 1

 

Meeting Room 2

 

Meeting Room 3

                            Study Hall
12:30 - 4:30
L
      Acing the Job Interview
9:30 - 12:00
                       

YS Programming Room

              Sea Glass Necklace
10:45 - 12:15
L
                     
                                Read to a Dog
12:50 - 2:00
L
       

June 16, 2018


Detail Program List

Group Study Room A

Free Tech Help from the Geek League!

06/16/2018 10:00AM - 04:00PM

Computer Training Center

Microsoft Excel III

06/16/2018 09:30AM - 11:30AM

EB Create Space

EB Create Open Hours

06/16/2018 09:30AM - 12:00PM
Setup is 30 minutes. The event starts at 10:00AM

YS Programming Room

Make your necklace out of sea glass.
Grades 4 and up
Limited tickets

06/16/2018 10:45AM - 12:15PM
Setup is 15 minutes. The event starts at 11:00AM
Breakdown is 15 minutes. The event ends at 12:00PM

YS Programming Room

Read to a Dog
Young readers in grades K-5 are invited to read a story to a dog, thanks to the pooch-friendly folks at Furry Angels Therapy Dogs.

06/16/2018 12:50PM - 02:00PM
Setup is 10 minutes. The event starts at 01:00PM

Meeting Room 3

Finals study hall with tutoring from the East Brunswick Youth Council. Come study in a quiet environment and get help from Youth Council tutors!

06/16/2018 12:30PM - 04:30PM
Setup is 30 minutes. The event starts at 01:00PM
Breakdown is 30 minutes. The event ends at 04:00PM
12 tables 4 chairs at each
Equipment: Setup #4 , Whiteboard
[View Room Setup]
Tables Required: 12

Meeting Room 3

Acing the Job Interview

06/16/2018 09:30AM - 12:00PM
Setup is 60 minutes. The event starts at 10:30AM
18 chairs facing the screen, table in center aisle for laptop. Table for coffee, tea, water. Table for handouts and check in. Extension cord from wall to under table in aisle. Power strip under table in aisle.
Equipment: Coffee and Tea Setup , Laptop , Screen , Water
[View Room Setup]